BibTeX record journals/jmc/DaemenR07

download as .bib file

@article{DBLP:journals/jmc/DaemenR07,
  author    = {Joan Daemen and
               Vincent Rijmen},
  title     = {Probability distributions of correlation and differentials in block
               ciphers},
  journal   = {J. Math. Cryptol.},
  volume    = {1},
  number    = {3},
  pages     = {221--242},
  year      = {2007},
  url       = {https://doi.org/10.1515/JMC.2007.011},
  doi       = {10.1515/JMC.2007.011},
  timestamp = {Thu, 13 Aug 2020 12:42:22 +0200},
  biburl    = {https://dblp.org/rec/journals/jmc/DaemenR07.bib},
  bibsource = {dblp computer science bibliography, https://dblp.org}
}
a service of Schloss Dagstuhl - Leibniz Center for Informatics